Differential and Integral Equations

Three solutions for a two-point boundary value problem with the prescribed mean curvature equation

Pasquale Candito, Roberto Livrea, and Jean Mawhin

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

The existence of at least three classical solutions for a parametric ordinary Dirichlet problem involving the mean curvature operator are established. In particular, a variational approach is proposed and the main results are obtained simply requiring the sublinearity at zero of the considered nonlinearity.

Article information

Source
Differential Integral Equations, Volume 28, Number 9/10 (2015), 989-1010.

Dates
First available in Project Euclid: 23 June 2015

Permanent link to this document
https://projecteuclid.org/euclid.die/1435064547

Mathematical Reviews number (MathSciNet)
MR3360727

Zentralblatt MATH identifier
1363.34050

Subjects
Primary: 34B15: Nonlinear boundary value problems 34B08: Parameter dependent boundary value problems 49Q20: Variational problems in a geometric measure-theoretic setting

Citation

Candito, Pasquale; Livrea, Roberto; Mawhin, Jean. Three solutions for a two-point boundary value problem with the prescribed mean curvature equation. Differential Integral Equations 28 (2015), no. 9/10, 989--1010. https://projecteuclid.org/euclid.die/1435064547


Export citation